By Topic

Frequency hopping sequences with optimal partial autocorrelation properties

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$33 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

4 Author(s)
Yu-Chang Eun ; Dept. of Electr. & Electron. Eng., Yonsei Univ., Seoul, South Korea ; Seok-Yong Jin ; Yun-Pyo Hong ; Hong-Yeop Song

We classify some pk-ary (p prime, k integer) generalized m-sequences and generalized Gordon-Mills-Welch (GMW) sequences of period p2k-1 over a residue class ring R=GF(p)[ξ]/(ξk) having optimal partial Hamming autocorrelation properties. In frequency hopping (FH) spread-spectrum systems, these sequences are useful for synchronizing process. Suppose, for example, that a transmitting pk-ary FH patterns of period p2k-1 are correlated at a receiver. Usually, the length of a correlation window, denoted by L, is shorter than the pattern's overall period. In that case, the maximum value of the out-of-phase Hamming autocorrelation is lower-bounded by L/pk+1 but the classified sequences achieve this bound with equality for any positive integer L.

Published in:

IEEE Transactions on Information Theory  (Volume:50 ,  Issue: 10 )